# SDR DALA2020031701907

- Difficulty date: March 7, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 11,099 hours, 4,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3871 ON WALK AROUND FOUND DAMAGE ON PANEL 149A7556 . CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER B737 SRM 53-60-70. (7139179).
